REAL

Approximation of Jensen type reciprocal mappings via fixed point technique

Dutta, Hemen and Kumar, B. V. Senthil and Al-Shaqsi, Khalifa (2022) Approximation of Jensen type reciprocal mappings via fixed point technique. Miskolc Mathematical Notes, 23 (2). pp. 607-619. ISSN 1787-2413

[img]
Preview
Text
3631.pdf

Download (1MB) | Preview
Item Type: Article
Subjects: Q Science / természettudomány > QA Mathematics / matematika
Depositing User: Kotegelt Import
Date Deposited: 16 Nov 2022 08:46
Last Modified: 16 Nov 2022 08:46
URI: http://real.mtak.hu/id/eprint/153569

Actions (login required)

Edit Item Edit Item